Kodai Mathematical Seminar Reports

Alexandroff's mapping theorem for paracompact spaces

Keiô Nagami

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 7, Number 1 (1955), 21-22.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138843577

Digital Object Identifier
doi:10.2996/kmj/1138843577

Mathematical Reviews number (MathSciNet)
MR0070996

Zentralblatt MATH identifier
0064.41104

Subjects
Primary: 56.0X

Citation

Nagami, Keiô. Alexandroff's mapping theorem for paracompact spaces. Kodai Math. Sem. Rep. 7 (1955), no. 1, 21--22. doi:10.2996/kmj/1138843577. https://projecteuclid.org/euclid.kmj/1138843577


Export citation

References

  • [1] C. H. Dowker:An extension of Alexandrofffs mapping theorem, B u H o Amer Math. Soc. 54(194) 336-391.
  • [2] S. Lefschetz:Topics i Topology, Princeton, 1942*
  • [3] H. Miyazaki: Paracompactnes of OT-complexes, Tohoku Math J 4(1952) 309-313.
  • [4] C. Morita:On spaces havin the weak topology with respect to closed coverings, Proc Japan Acad 29(1954) 537-543.
  • [5] K. Nagamit: Paracompactnes and strong screenability, forthcoming in Nagoya Math J.
  • [6] H. C. Whitehead:Combi natorial homotopy I, Bull Amer lath Soc55(1949) 213-245.